# SDR DALA2023060904708

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,435 hours, 24,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 KNUCKLE KNOCKER, ON DOOR 4 L WILL NOT FULLY RETRACT WHEN DOOR IS DISARMED. CORRECTIVE ACTION: REMOVED DEBRIS BLOCKING KNOCKER. KNOCKER OPERATES NORMALLY. (4646220)
